WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
G32538 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
11/01/2022
Type of Reportable Event
Death
Event or Problem Description
Thrombosis of the device.(believed to be most likely due to hypovolemia.).Patient death, possible myocardiac arrest.The physician believes patient death was not caused by the implanted device.